Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Zur Terminologie der postnuptialen Residenz

Erhard Schlesier
Zeitschrift für Ethnologie
Bd. 83, H. 2 (1958), pp. 224-225
Stable URL: http://www.jstor.org/stable/25840537
Page Count: 2
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[224]
    [224]
  • Thumbnail: Page 
225
    225